# SDR EE4Y2021052412814

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 01229
- Aircraft time: 49,520 hours, 31,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND CORROSION AT RH WING UPPER SKIN SURFACE AT TRAILING EDGE OVERHANG AND FRONT SPAR AREA, EVALUATED RH WING UPPER SKIN UPPER SURFACE FRONT SPAR AREA BETWEEN RIB 8 AND RIB 9 AND IT WAS FOUND OUT ALLOWABLE DAMAGE LIMITS IAW A320 SRM TASK 57-21-11-283-014 PARAGRAPH 2A (1) FIGURE 001 AND 002 SHEET 2. NOTE: OUT OF LIMITS DUE TO MM² IS MORE THAN 4400MM². THE EVALUATED REWORKED AREAS AT RH WING UPPER SKIN UPPER SURFACE T/E OVERHANG AREA FROM RIB 6A (WX3059) TO WX2440 (GEAR RIB OUTER) AND FROM WX3622 (OUTER JACK RIB) TO RIB 7A (WX4013)AND THEY WERE FOUND OUT OF LIMITS IAW A320 SRM 57-21-11-283-007 PARAGRAPH 2B(2)(A) TABLE 001. THE DAMAGE REPORT WAS SENT TO AIRBUS TO EVALUATION, AND REPAIR INSTRUCTIONS. THE DAMAGE WAS HANDLED UNDER AIRBUS REFERENCE DOSSIER 80917709. JOB A1K164 COO ÍTEM 6-2, 6-3 AND 6-11.
